# SDR REXA2022052601032

- Difficulty date: May 21, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,431 hours, 24,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EMERGENCY LIGHT FOUND INOP DURING R/C.	R&R AFT RIGHT OVERWING EMERGENCY HOUSING IAW CRJ 900 AMM 33-51-15 & CRJ 900 ESPM 20-16-00. OPS CHECK GOOD.
